# SDR AALA20160622004

- Difficulty date: June 22, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 69,718 hours, 8,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  EMERGENCY POWER PACK M33424 FOUND INOPERATIVE.  RESET EMERGENCY POWER PACK CIRCUIT BREAKERS AND ELECTRICAL CONNECTIONS.  CARRIED OUT DEEP CYCLE IAW AMM 33-51-06.  OPS CHECK NORMAL.
